Statistical fuzzy approximation by fuzzy positive linear operators
In this paper, we prove a Korovkin-type approximation theorem for fuzzy positive linear operators by using the notion of A-statistical convergence, where A is a non-negative regular summability matrix. This type of approximation enables us to obtain more powerful results than in the classical aspects of approximation theory settings. An application of this result is also given. Furthermore, we compute the rates of this statistical fuzzy convergence of the operators via the fuzzy modulus of continuity. © 2007 Elsevier Ltd. All rights reserved.
Computers and Mathematics with Applications
Anastassiou, G., & Duman, O. (2008). Statistical fuzzy approximation by fuzzy positive linear operators. Computers and Mathematics with Applications, 55 (3), 573-580. https://doi.org/10.1016/j.camwa.2007.05.007